# SDR 234TR0016

- Difficulty date: March 4, 2004
- Submitted: March 5, 2004
- Operation: Air carrier
- Aircraft: N234TR
- Make and model: Boeing 737228
- Aircraft serial: 23004
- Aircraft time: 43,449 hours, 33,668 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCP AUTOPILOT B INOP AND F/O FLIGHT DIRECTOR INOP.  PLACED ON MEL 22-15-2.
